Alert archive / Nebraska / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 182, NWS Cheyenne, WY
NWS Cheyenne, WY issued this severe thunderstorm warning at Aug 10, 2011, 3:31 PM MDT for Kimball County, Nebraska; Laramie County, Wyoming. It was in force for 48 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 10, 2011, 3:31 PM MDT (21:31 UTC)
- Expired
- Aug 10, 2011, 4:19 PM MDT
- In force
- 48 min
- Issued by
- NWS Cheyenne, WY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Kimball County, NE, Laramie County, WY
The radar
The Cheyenne radar (KCYS), 67 km from the middle of the area, began a volume at 21:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 10, 3:36 PM MDT | TORNADO | 4 W Pine Bluffs, WY | |
| Aug 10, 3:38 PM MDT | HAIL 0.75 | 14 Nw Pine Bluffs, WY | |
| Aug 10, 3:43 PM MDT | HAIL 0.5 | Pine Bluffs, WY | |
| Aug 10, 3:50 PM MDT | HAIL 1.25 | Pine Bluffs, WY | HAIL RANGED IN SIZE FROM 1 INCH TO 1.25 INCHES. |
| Aug 10, 3:55 PM MDT | HAIL 1.75 | Pine Bluffs, WY | ALSO HEAVY RAIN WITH SOME MINOR FLOODING. |
| Aug 10, 4:00 PM MDT | TORNADO | 2 Se Bushnell, NE | ON THE GROUND BETWEEN COUNTY ROAD 20 AND 30. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 19 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 9.5 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 463 J/kg
- Mixed-layer CIN
- -286 J/kg
- Mixed-layer LCL
- 728 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 59 m²/s²
- 0-3 km storm-relative helicity
- 109 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
234
WUUS55 KCYS 102131
SVRCYS
NEC105-WYC021-102230-
/O.NEW.KCYS.SV.W.0182.110810T2131Z-110810T2230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
331 PM MDT WED AUG 10 2011
THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN KIMBALL COUNTY IN THE PANHANDLE OF NEBRASKA...
EAST CENTRAL LARAMIE COUNTY IN SOUTHEAST WYOMING...
* UNTIL 430 PM MDT
* AT 329 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 7 MILES
NORTHWEST OF PINE BLUFFS...OR 27 MILES WEST OF KIMBALL...AND MOVING
SOUTHEAST AT 25 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
PINE BLUFFS AROUND 345 PM MDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
BUSHNELL.
THIS INCLUDES INTERSTATE 80 IN WYOMING BETWEEN MILE MARKERS 390 AND
402.
THIS INCLUDES INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 1 AND
20.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN CHEYENNE.
&&
LAT...LON 4138 10388 4122 10366 4100 10375 4105 10410
4126 10447 4141 10434
TIME...MOT...LOC 2131Z 294DEG 23KT 4123 10417
WIND...HAIL 60MPH 1.00IN
$$
RUBIN2 follow-up statements
334
WWUS55 KCYS 102149
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
349 PM MDT WED AUG 10 2011
NEC105-WYC021-102230-
/O.CON.KCYS.SV.W.0182.000000T0000Z-110810T2230Z/
KIMBALL NE-LARAMIE WY-
349 PM MDT WED AUG 10 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL
LARAMIE AND WESTERN KIMBALL COUNTIES UNTIL 430 PM MDT...
AT 346 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
PINE BLUFFS...OR 21 MILES WEST OF KIMBALL...MOVING SOUTHEAST AT 25
MPH.
THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF EAST
CENTRAL LARAMIE AND WESTERN KIMBALL COUNTIES.
THIS INCLUDES INTERSTATE 80 IN WYOMING BETWEEN MILE MARKERS 393 AND
402.
THIS INCLUDES INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 1 AND
20.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS IF YOU ARE IN
THE PATH OF THIS STORM. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN CHEYENNE.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4124 10434 4138 10421 4134 10382 4122 10366
4100 10375 4105 10410
TIME...MOT...LOC 2149Z 294DEG 23KT 4118 10403
WIND...HAIL 60MPH 1.50IN
$$
RUBIN732
WWUS55 KCYS 102219
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
419 PM MDT WED AUG 10 2011
NEC105-WYC021-102228-
/O.CAN.KCYS.SV.W.0182.000000T0000Z-110810T2230Z/
KIMBALL NE-LARAMIE WY-
419 PM MDT WED AUG 10 2011
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL LARAMIE AND
WESTERN KIMBALL COUNTIES IS CANCELLED...
A TORNADO WARNING IS IN EFFECT FOR SOUTHERN KIMBALL COUNTY UNTIL 500
PM MDT.
ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A SEVERE
THUNDERSTORM WATCH REMAINS IN EFFECT FOR ALL OF THE WESTERN NEBRASKA
PANHANDLE UNTIL 1000 PM MDT.
LAT...LON 4124 10434 4138 10421 4134 10382 4122 10366
4100 10375 4105 10410
TIME...MOT...LOC 2218Z 294DEG 23KT 4110 10381
$$
RUBINWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 10, 2:33 PM MDT, 58 minutes earlier.
Area forecast discussion, Aug 10, 2:33 PM MDT, 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
233 PM MDT WED AUG 10 2011
.UPDATE...
WENT AHEAD AND ISSUED A FIRE WEATHER WATCH FOR CONVERSE...NIOBRARA
AND EASTERN CARBON/WESTERN ALBANY COUNTIES FOR THURSDAY AFTERNOON.
&&
.PREV DISCUSSION... /ISSUED 202 PM MDT WED AUG 10 2011/
SHORT TERM...TONIGHT THROUGH FRIDAY...
18Z SURFACE ANALYSIS HAD WEAK HIGH PRESSURE OVER NEBRASKA STILL
GIVING CWA LIGHT SOUTHEAST/UPSLOPE FLOW. 50 PLUS DEW POINTS
ALIGNED ALONG THE NEBRASKA/WYOMING BORDER. LAPS DATA SHOWING CAPES
OVER 1400 J/KG OVER THE PLATTE RIVER VALLEY AND LIS OF MINUS 4 IN
THIS AREA. WEAK ISOLATED CONVECTION STARTING IN NIOBRARA COUNTY.
THIS MORNINGS UPPER AIR SHOWED JET STREAM OVERHEAD WITH RIPPLES
ANALYZED AT BOTH 7/5H.
BOTTOM LINE IS THAT YOU CAN'T RULE OUT WEAK STORMS IN THE EASTERN
CWA THIS EVENING.
MODELS SHOWING A FAIRLY FAST MOVING PATTERN OF WEAK RIDGES AND
TROUGHS THROUGH THE SHORT TERM. PERSISTENCE FORECAST PROBABLY THE
BEST WAY TO GO WITH SEASONAL TO A LITTLE COOLER TEMPERATURE
FORECAST AND A MENTION OF DIURNAL THUNDERSTORMS. SPC DOES HAVE
PORTIONS OF THE EXTREME EASTERN CWA IN THE SLIGHT RISK FOR TOMORROW.
LONG TERM...SATURDAY THROUGH WEDNESDAY
UPPER LEVEL RIDGE BUILDS INTO THE AREA FOR THE WEEKEND WITH DRY
CONDITIONS EXPECTED. NEXT CHANCE FOR SHOWERS LOOKS TO BE SUNDAY
AFTERNOON ACROSS SOUTHERN WYOMING NEAR THE STATE LINE. DO BELIEVE
THE MAJORITY OF THE SHOWER ACTIVITY THOUGH WILL BE CONFINED TO
COLORADO. MONDAY LOOKS A LITTLE BETTER FOR MORE WIDESPREAD
ACTIVITY AS RIDGE FLATTENS OUT AND MOVES EAST ALLOWING MINOR
DISTURBANCES TO MOVE THROUGH THE WESTERLY FLOW.
A SHORTWAVE APPROACHES THE PACNW TUESDAY AND INTO WESTERN MONTANA
TUESDAY NIGHT. THIS COULD INCREASE OUR WINDS AS GFS SHOWING 700MB
WINDS TUESDAY INCREASING TO 20 TO 25KTS AND THEN TO 30 TO 35KTS
WEDNESDAY.
AVIATION...VFR CONDITIONS EXPECTED THROUGH THURSDAY. ISOLATED
CONVECTION THIS AFTERNOON AND EVENING MAY PRODUCE SOME AREAS OF
LOWER CEILINGS AND VISIBILITIES. SOME STRATUS COULD DEVELOP IN THE
AREA BETWEEN CHEYENNE AND SIDNEY THURSDAY MORNING BUT WILL NOT BE
WIDESPREAD IF IT DOES MATERIALIZES.
FIRE WEATHER...
WINDS EXPECTED TO INCREASE THURSDAY AS A LOW PRESSURE SYSTEM
TRACKS ACROSS MONTANA. WARM TEMPERATURES...COMBINED WITH THESE
INCREASED WINDS WILL CAUSE AFTERNOON HUMIDITIES TO FALL TO THE LOW
TEENS AND UPPER SINGLE DIGITS THURSDAY AFTERNOON IN FIRE WEATHER
WEATHER ZONES 301...302 AND 306. CRITICAL FIRE WEATHER CONDITIONS
ARE POSSIBLE IN THESE ZONES FROM NOON THROUGH 8 PM THURSDAY AND A
FIRE WEATHER WATCH MAY NEED TO BE ISSUED FOR THESE AREAS. WINDS
DIE OFF FRIDAY THROUGH THE WEEKEND...REDUCING THE FIRE WEATHER
THREAT.
&&
.CYS WATCHES/WARNINGS/ADVISORIES...
WY...FIRE WEATHER WATCH FROM NOON THURSDAY TO 8 PM THURSDAY FOR
WYZ101-WYZ102-WYZ103-WYZ113.
NE...NONE.
&&
SHORT TERM...GRIFFITH
LONG TERM/AVIATION...CLAYCOMBHazardous weather outlook, Aug 10, 5:59 AM MDT, 9 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 559 AM MDT WED AUG 10 2011 NEZ002-003-019>021-054-055-095-096-WYZ101>119-111200- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX-CONVERSE COUNTY LOWER ELEVATIONS- NIOBRARA COUNTY-NORTH LARAMIE RANGE- FERRIS/SEMINOE/SHIRLEY MOUNTAINS-SHIRLEY BASIN- CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY- SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE- LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 559 AM MDT WED AUG 10 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE...EAST CENTRAL WYOMING...SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT WIDELY SCATTERED AFTERNOON AND EVENING THUNDERSTORMS WILL DEVELOP ALONG AND EAST OF THE LARAMIE RANGE. A FEW THESE STORMS MAY BECOME STRONG AND PRODUCE WIND GUSTS TO 40 MPH AND SMALL HAIL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY WIDELY SCATTERED MAINLY AFTERNOON AND EVENING THUNDERSTORMS ARE FORECAST SATURDAY THROUGH TUESDAY AS MONSOONAL MOISTURE INTERACTS WITH PASSING UPPER LEVEL DISTURBANCES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE JAMSKI
In the hours before
Local storm report, Aug 10, 12:49 PM MDT, 2 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
1249 PM MDT WED AUG 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM TSTM WND DMG 10 N WHEATLAND 42.20N 104.96W
08/09/2011 PLATTE WY UTILITY COMPANY
FIVE POWER POLES KNOCKED DOWN STARTING AT INTERSECTION OF
WYOMING 320 AND US HIGHWAY 26 AND GOING TO THE EAST.
GOLFBALL SIZED HAIL SO DEEP HIGHWAY DEPARTMENT HAD TO BE
CALLED TO PLOW ROAD. TIME OF EVENT ESTIMATED.
&&
HUTCHEONSpecial weather statement, Aug 10, 1:39 PM MDT, 1 hour 52 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 139 PM MDT WED AUG 10 2011 NEZ002-095-WYZ102-102045- DAWES NE-NIOBRARA COUNTY WY-NORTH SIOUX NE- 139 PM MDT WED AUG 10 2011 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN SIOUX...SOUTHEASTERN NIOBRARA AND WESTERN DAWES COUNTIES UNTIL 245 PM MDT... AT 135 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 13 MILES NORTHWEST OF HARRISON...OR 18 MILES EAST OF LUSK...MOVING EAST AT 25 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... HARRISON... FORT ROBINSON... HEAVY RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. && LAT...LON 4281 10341 4255 10349 4272 10422 4290 10416 TIME...MOT...LOC 1939Z 283DEG 20KT 4279 10407 GRIFFITH
Special weather statement, Aug 10, 2:18 PM MDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 218 PM MDT WED AUG 10 2011 NEZ020-054-WYZ118-119-102115- BANNER NE-CENTRAL LARAMIE COUNTY WY-EAST LARAMIE COUNTY WY-KIMBALL NE- 218 PM MDT WED AUG 10 2011 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN LARAMIE...NORTHWESTERN KIMBALL AND SOUTHWESTERN BANNER COUNTIES UNTIL 315 PM MDT... AT 213 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 12 MILES SOUTHEAST OF ESTERBROOK...OR 21 MILES NORTHWEST OF WHEATLAND. THIS STORM WAS NEARLY STATIONARY. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... THIS INCLUDES INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 8 AND 12. HEAVY RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. && LAT...LON 4144 10374 4117 10381 4132 10446 4149 10442 TIME...MOT...LOC 2018Z 180DEG 0KT 4225 10527 GRIFFITH
Local storm report, Aug 10, 2:30 PM MDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
230 PM MDT WED AUG 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0229 PM HAIL HARRISON 42.69N 103.88W
08/10/2011 E0.25 INCH SIOUX NE TRAINED SPOTTER
&&
BCHAPMANSpecial weather statement, Aug 10, 3:19 PM MDT, 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 319 PM MDT WED AUG 10 2011 NEZ054-WYZ118-119-102215- CENTRAL LARAMIE COUNTY WY-EAST LARAMIE COUNTY WY-KIMBALL NE- 319 PM MDT WED AUG 10 2011 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LARAMIE AND NORTHWESTERN KIMBALL COUNTIES UNTIL 415 PM MDT... AT 315 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES NORTH OF BURNS...OR 26 MILES NORTHEAST OF CHEYENNE...MOVING EAST AT 20 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. THIS STORM WILL BE NEAR... PINE BLUFFS AROUND 405 PM MDT. THIS INCLUDES INTERSTATE 80 IN WYOMING BETWEEN MILE MARKERS 384 AND 402. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. && LAT...LON 4135 10387 4100 10406 4130 10471 4143 10446 TIME...MOT...LOC 2119Z 291DEG 15KT 4128 10431 RUBIN
The office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 9, 7:54 PM MDT | Severe Thunderstorm Warning | CYS | Banner, Kimball, Scotts Bluff | 66 min |
| Aug 9, 8:46 PM MDT | Severe Thunderstorm Warning | CYS | Banner, Cheyenne, Kimball, Morrill | 59 min |
| Aug 9, 9:38 PM MDT | Special Weather Statement | CYS | Box Butte | 67 min |
| Aug 9, 9:42 PM MDT | Severe Thunderstorm Warning | CYS | Cheyenne, Morrill | 30 min |
| Aug 9, 10:40 PM MDT | Special Weather Statement | CYS | Kimball | 50 min |
| Aug 10, 2:45 AM MDT | Special Weather Statement | CYS | Morrill | 60 min |
| Aug 10, 1:39 PM MDT | Special Weather Statement | CYS | Sioux | 66 min |
| Aug 10, 2:18 PM MDT | Special Weather Statement | CYS | Kimball | 57 min |
| Aug 10, 2:23 PM MDT | Severe Thunderstorm Warning | CYS | Dawes, Sioux | 67 min |
| Aug 10, 3:23 PM MDT | Severe Thunderstorm Warning | CYS | Box Butte, Sioux | 67 min |
| Aug 10, 3:38 PM MDT | Tornado Warning | CYS | Kimball | 37 min |
| Aug 10, 4:00 PM MDT | Special Weather Statement | CYS | Banner | 60 min |
| Aug 10, 4:11 PM MDT | Tornado Warning | CYS | Kimball | 49 min |
| Aug 10, 4:24 PM MDT | Special Weather Statement | CYS | Box Butte, Morrill | 66 min |
| Aug 10, 4:50 PM MDT | Special Weather Statement | CYS | Morrill | 25 min |
| Aug 10, 4:52 PM MDT | Special Weather Statement | CYS | Banner | 68 min |
| Aug 10, 5:23 PM MDT | Severe Thunderstorm Warning | CYS | Morrill | 53 min |
| Aug 10, 5:26 PM MDT | Special Weather Statement | CYS | Kimball | 64 min |
| Aug 9, 6:11 PM MDT | Severe Thunderstorm Warning | CYS | Goshen, Platte | 49 min |
| Aug 9, 6:54 PM MDT | Severe Thunderstorm Warning | CYS | Goshen, Laramie, Platte | 66 min |
| Aug 9, 7:18 PM MDT | Tornado Warning | CYS | Goshen, Laramie | 42 min |
| Aug 9, 8:57 PM MDT | Special Weather Statement | CYS | Goshen | 48 min |
| Aug 9, 8:59 PM MDT | Special Weather Statement | CYS | Goshen | 46 min |
| Aug 9, 9:11 PM MDT | Special Weather Statement | CYS | Laramie | 64 min |
| Aug 9, 9:31 PM MDT | Severe Thunderstorm Warning | CYS | Laramie | 59 min |
| Aug 10, 1:25 AM MDT | Dense Fog Advisory | CYS | Albany, Laramie | 5 hr |
| Aug 10, 2:16 PM MDT | Fire Weather Watch | CYS | 13 hr | |
| Aug 10, 3:19 PM MDT | Special Weather Statement | CYS | Laramie | 56 min |
| Aug 10, 4:33 PM MDT | Special Weather Statement | CYS | Laramie | 57 min |
| Aug 10, 5:46 PM MDT | Special Weather Statement | CYS | Laramie | 59 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2011Severe Thunderstorm Warnings in Wyoming, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.